'Gastroesophageal reflux disease, or GERD, is a digestive disorder that affects the lower esophageal sphincter (LES), the ring of muscle between the esophagus and stomach. Many people, including pregnant women, suffer from heartburn or acid indigestion caused by GERD

Are PPI’s supposed to make you feel bloated?

Are PPI’s supposed to make you feel bloated?

COMMENT:

Bartosz Szperkowski
Indigestion ?

Laura Mc
Yes. I have gas bloating and gas for over two weeks I feel awful seeing doc this friday!

KJ Breslin
Old Post. But we're did u feel you had the bloating and what was the outcome with docs?

Laura Mc
I had so much bloating in my stomach Lower and upper... I went down a dose w my nexium. Still get the bloating not as bad though... But have been getting a lot of gas pains lately.. Sucks! Since ppis make food hard to digest it causes alot of bloating I currently take vitamins to help try n reduce bloating also

KJ Breslin Thanks for the reply first of. And a quick 1 at that lol. I started on zantac recently and I have alot of upper and lower bloating like u. It must be the meds does it then cuz I always have indigestion feeling 2 n chest, so I take it it's the meds that do all this then? But then if u don't take meds or if I don't take meds the acid reflux is worse. Lol. So 1 or the other😂

Laura Mc No problem.
Its really trial and error. I have used zantac and it didnt help me I had acid everywhere at my worst and was choking on foods etc. It was terrible. The meds helped but took about 3 weeks to really kick in... Then after a few months I got really bad bloating and pains. So I went down a dose. I do feel a lot vetter than I have been though ... Minus random gas pains here and there and they also radiate to my chest.. So that's scary. ... Stick w the meds or try a diff med and see how u feel!

0 comments:

Post a Comment

Follow by Email

Copyright © 2015 GERD ACID REFLUX Disease Association | Design by Bamz